MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE MODERATE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE MODERATE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542911
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old female patient who underwent primary breast augmentations surgery with a 225cc mentor siltex contour profile moderate breast implant experienced left sided deflation post procedure.As a result, patient had an explantation on (b)(6) 2020.
 
Additional Manufacturer Narrative
Additional information was received on 8/22/2020, the mentor failure analysis lab has received the device for evaluation.The investigation of the returned device was completed by the failure analysis lab on (b)(6) 2020.Device evaluation summary: according to the information received, the patient experienced a deflation in the breast implant.During the visual evaluation of the product, shell wear was observed on the anterior aspect.Within the wear, a tear was observed measuring approximately 0.4 cm.The evaluation determined that the rupture is consistent with a rupture caused by wear.Shell wear suggests in-vivo folding or creasing of the device.This may be the result of the continuous and sustained stresses to the device.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SILTEX CONTOUR PROFILE MODERATE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10440376
Report Number1645337-2020-10443
Device Sequence Number2671059
Product Code FWM
UDI-Device Identifier00081317001850
UDI-Public00081317001850
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1999
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2005
Device Model Number3542911
Device Catalogue Number3542911
Device Lot Number161474
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2020
Initial Date Received by Manufacturer 07/31/2020
Supplement Date Received by Manufacturer08/22/2020
Initial Report FDA Received Date08/21/2020
Supplement Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR